THE BLOW UP OF THE SOLUTION OF FRACTIONAL ORDINARY DIFFERENTIAL EQUATIONS

  • Bambang Hendriya Guswanto Department of Mathematics, Jenderal Soedirman University

Abstract

Published
2009-10-30
How to Cite
GUSWANTO, Bambang Hendriya. THE BLOW UP OF THE SOLUTION OF FRACTIONAL ORDINARY DIFFERENTIAL EQUATIONS. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 1, n. 2, p. 47-51, oct. 2009. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2980>. Date accessed: 04 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2009.1.2.2980.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.